MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW FIBEROPTIX ULTRA 8 IAB SC: 8FR 30CC; SYSTEM, BALLOON, INTRA-AORTIC

ARROW INTERNATIONAL LLC ARROW FIBEROPTIX ULTRA 8 IAB SC: 8FR 30CC; SYSTEM, BALLOON, INTRA-AORTIC
Catalog Number IAB-05830-LWS-SC
Medical Device Problem Code Inflation Problem (1310)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/12/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported "distal tip failed to unwrap".Additional information states that the iab catheter was removed and replaced.No patient injury or consequence reported.The patient's current condition is reported as "fine".
 
Additional Manufacturer Narrative
(b)(4).The reported complaint for "distal tip failed to unwrap" is not able to be confirmed.The product was not returned for investigation.Based on a review of the device history record (dhr), the product met specification upon release.The root cause of the complaint is undetermined.No further action is required at this time.The reported complaint will be monitored for any developing trends.If the product is returned at a later date, a full investigation of the sample will be completed.
 
Event or Problem Description

Brand Name
ARROW FIBEROPTIX ULTRA 8 IAB SC: 8FR 30CC
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL INC.
16 elizabeth drive
chelmsford MA 01824
Manufacturer Contact
sachin sony
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key23991324
Report Number3010532612-2026-00025
Device Sequence Number21432287
Product Code DSP
UDI-Device Identifier10801902218909
UDI-Public(01)10801902218909(11)240911(17)260831(10)18F24J0012(21)
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date08/31/2026
Device Catalogue NumberIAB-05830-LWS-SC
Device Lot Number18F24J0012
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/12/2025
Supplement Date Received by Manufacturer01/30/2026
Initial Report FDA Received Date01/07/2026
Supplement Report FDA Received Date02/09/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/11/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
N/A.; N/A.
Patient SexUnknown